Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 8579065, 6 pages
https://doi.org/10.1155/2017/8579065
Research Article

On a Singular Second-Order Multipoint Boundary Value Problem at Resonance

Department of Mathematics, Covenant University, PMB 1023, Ota, Ogun State, Nigeria

Correspondence should be addressed to O. F. Imaga; gn.ude.ytisrevinutnanevoc@ubgo.agami

Received 14 March 2017; Revised 28 April 2017; Accepted 4 May 2017; Published 11 June 2017

Academic Editor: Qingkai Kong

Copyright © 2017 S. A. Iyase and O. F. Imaga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to derive existence results for a second-order singular multipoint boundary value problem at resonance using coincidence degree arguments.